# SDR AALA2019121769027

- Difficulty date: December 14, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737823
- Aircraft serial: 31093
- Aircraft time: 29,913 hours, 12,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND AFT EMERGENCY DOOR OVERWING LIGHT INOPERABLE. MAINTENANCE REPLACED LIGHT PER AMM 33-51-00, PERFORMED SATISFACTORY OPERATIONAL CHECK.
